# SDR HEEA967622

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54197
- Make and model: Bolkms BO105S
- Aircraft serial: S805
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Vanes
- Part number: 23060450
- Condition: Cracked
- Location: Nr 1
- Part time: 533 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CRACKED COMPRESSOR SCROLL.  TURBINE DISASSEMBLED DUE TO LOW POWER ON TEST CELL.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING: CRACKED BEYOND SERVICEABLE LIMITS ON NR 1 NOZZLE VANES AND EXCESSIVE RUNOUT BEYOND SERVICEABLE LIMITS ON NR 2 NOZZLE 1ST STAGE TIP PATH.  REPLACED DISCREPANT PARTS.
